# SDR CA050426001

- Difficulty date: April 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 206075606210
- Condition: Faulty
- Location: Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT VALVE WOULD ONLY MOVE IN ONE DIRECTION.  LIFTED UP (DUST CAP) BOOT TO LOOK AT PILOT VALVE ROD AND FOUND LOCKING MECHANISM LOOSE AND ABLE TO ROTATE.  SERVO PISTON WOULD NOT MOVE IN ANY DIRECTION.
